MathSciNet Relay Station
MathSciNet bibliographic data
MR1997374 (2004f:47104) 47L10 (47B49 47L35)
Lu, Fangyan; Li, Pengtong Jordan isomorphisms of $\scr J$-subspace lattice algebras. Linear Algebra Appl. 371 (2003), 255–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement